# SDR UPS99430163

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2120 · Air Distribution System
- Part: Heat Duct
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AFT LWR CARGO COMPARTMENT FIRE WARNING ACCOMPLISHED LWR CARGO COMP SMOKE DET TEST, CKD OK.  THOROUGHLY INSPECTED LOWER AFT CARGO COMP, NO EVIDENCE OF FIRE FOUND.  WHEN INSPECTING CGO COMPT HEAT DUCT, FOUND PLASTIC TRASH STICKING TO THE DUCT.  TRASH WAS PARTLY BURNED AND MOLTEN CAUSING FIRE ALARM GOING OFF.  DEFERRED AFT LWR CARGO HEAT PER MEL.
